Nexavar Red Rash

If you are undergoing chemotherapy treatment with Nexavar® (sorafenib), it is important to be aware of the potentially serious side effects of the drug that require immediate medical attention. For example, contact your healthcare provider if you develop a rash of any kind while taking Nexavar, including a red rash or blistering or peeling of the skin.
 
Although clinical studies have shown that a rash is a common side effect of Nexavar, occurring in up to 40 percent of people, this can be a sign of a serious skin reaction. Also, hand-foot skin reactions can occur with this drug, which causes redness, blistering, swelling, and pain on the palms of the hands and soles of the feet. These types of skin reactions can happen any time during treatment with Nexavar, but are more likely to occur in the first six weeks of treatment.
 
(Click Nexavar Side Effects for more details on other possible reactions with this chemotherapy medicine. This article also offers statistical information on the clinical studies that were done on the common and potentially serious side effects.)
5 Easy Tips to Manage Visitors During Cancer Treatment
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.